# SDR CA011017013

- Difficulty date: September 14, 2001
- Submitted: December 12, 2001
- Operation: Air carrier
- Make and model: Dhav DHC8*
- Engine: Pwc PW150A
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Sequence Valve
- Part number: 483023
- Condition: Failed
- Location: Nlg
- Component: Nlg, Menasco, 47200
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKEOFF AND LADING SELECTED UP - UNSAFE GEAR INDICATION LIGHT CAME ON (RED NOSE GEAR INDICATION AND YELLOW LIGHT IN HANDLE), LDG SET, DOWN AND AFTER 90 SEC. SAFE DOWN LIGHT CAME ON, AIRCRAFT RETURNED TO BASE. NLG SOLENOID SEQUENCE VALVE REPLACED AND GEAR SWING CARRIED OUT (25X) SYSTEM OPS CHECKED NORMAL.
